# SDR SIMA201028403

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 16,810 hours, 15,315 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217071
- Part serial: 3693
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FOR FLIGHT 2963 ON TAXI INTO THE RAMP AT DFW THE CREW REPORTED A BRAKE OVER TEMPERATURE INDICATION ON THE RIGHT INBOARD BRAKE.  ANOTHER AIRCRAFT REPORTED THERE WAS FIRE ON THE RIGHT MAIN TIRE.  AN EMERGENCY EVACUATION WAS PERFORMED THROUGH THE MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BRAKE P/N-OFF 21707-1 S/N 3693.  REMOVED AND REPLACED THE NR 3 MAIN TIRE P/N OFF 3641 S/N 2177.  REMOVED AND REPLACED THE NR 4 MAIN TIRE P/N OFF 31641 S/N 0064.  REMOVED AND REPLACED THE NR 3 BRAKE TEMPERATURE SENSOR P/N OFF 0132AFU-1 S/N E5666.  INSPECTION REVEALED NO EVIDENCE OF FIRE.  PERFORMED OVERHEATED WHEEL INSP OF NR 3 MAIN LANDING GEAR WHEEL IAW AMM 5-50-14, NO DEFECT NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
